# SDR AALA202207125150

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737
- Aircraft serial: 31131
- Aircraft time: 32,204 hours, 13,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VAPOR BARRIER IN LEFT WHEEL WELL HAS 4.5 IN CRACK LOCATED AT LEFT BUTT LINE 25 BEHIND SYSTEM A HYDRAULIC MAIN FILTER HOUSING. REPAIRED PER AARD 57-10-10-9.
